On solving classes of differential equations with applications

Ibrahim Sulaiman, Mohammed and Mustafa, Mamat and Shadi, Al-Ahmad (2019) On solving classes of differential equations with applications. Malaysian Journal of Computing and Applied Mathematics 2019, 2 (2). pp. 8-13. ISSN 2636-9397

[img] Text
Restricted to Registered users only

Download (288kB)


Given the difficultly of applying the methods of variation of parameters and undetermined coefficients for many classes of differential equations and inspiration of the role of the Linear Differential Operators to solve classes of Differential equations. In this paper, we introduce the nested factorization technique for solving classes of Differential equations using the basic differentiation and integration approach. Numerical examples with encouraging results have been presented to illustrate the efficiency of the method.

Item Type: Article
Uncontrolled Keywords: The nested factorization, differential operators, difference operators.
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Informatics & Computing
Depositing User: Fatin Safura
Date Deposited: 04 Apr 2022 02:20
Last Modified: 10 May 2022 08:04
URI: http://eprints.unisza.edu.my/id/eprint/6755

Actions (login required)

View Item View Item